# SDR HEEA078252

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 3,021 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE847436
- Condition: Failed
- Location: Engine Bay
- Part time: 1,969 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADEC FAILURE ON ENG START. TOT MAXED AT 1063 DEGREES.  RETURNED ENGINE TO ROLLS ROYCE FOR REPAIR
